# SDR DHL2006805507

- Difficulty date: September 18, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD WING SLOT VANE HAS AN INTERIM REPAIR AT STA XOLD 6.224.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 09-07-06, EO NR AST060904 DATE 09-07-06.  REMOVED INTERIM REPAIR IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0. TRIMMED OUT DAMAGED AREA IAW EO NR AST060904.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.063") AND FILLER (AL7075T6 0.063") IAW EO AST060904.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER AND EXTERNAL REPAIR DOUBLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR AST060904, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, S
